# SDR QR9R2024011000001

- Difficulty date: January 10, 2024
- Submitted: January 10, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723499724
- Aircraft time: 3,551 hours
- System (JASC): 3160 · Central Display
- Part: Unknown
- Part number: C19267ZG12
- Part serial: 2249
- Condition: Inoperative
- Location: Unknown
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING RUN-UP, NAV DISPLAY WAS INOPERATIVE. ATTEMPTED RESET BUT DISPLAY WAS STILL INOP. REMOVED AND REPLACED SMD 45 IAW AMM 31-61-00, 4-2. MOC SUCCESSFULLY COMPLETED.
